Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Heun operator of Hahn-type


Authors: Luc Vinet and Alexei Zhedanov
Journal: Proc. Amer. Math. Soc. 147 (2019), 2987-2998
MSC (2010): Primary 33C45, 33C80, 39A70
DOI: https://doi.org/10.1090/proc/14425
Published electronically: March 7, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Heun-Hahn operator on the uniform grid is defined. This operator is shown to map polynomials of degree $ n$ to polynomials of degree $ n+1$, to be tridiagonal in bases made out of either Pochhammer or Hahn polynomials, and to be bilinear in the operators of the Hahn algebra. The extension of this algebra that includes the Heun-Hahn operator as generator is described. Biorthogonal rational functions on uniform grids are shown to be related to this framework.


References [Enhancements On Off] (What's this?)

  • [1] P. Baseilhac, X. Martin, L. Vinet, and A. Zhedanov, Little and big q-Jacobi polynomials and the Askey-Wilson algebra, Ramanujan J. (to appear) arXiv:1806.02656.
  • [2] P. Baseilhac, L. Vinet, and A. Zhedanov, The q-Heun operator of big q-Jacobi type and the q-Heun algebra, Ramanujan J. (accepted) arXiv:1808.06695.
  • [3] P. Baseilhac, S. Tsujimoto, L. Vinet, and A. Zhedanov, The Heun-Askey-Wilson algebra and the Heun operator of Askey-Wilson type, in preparation.
  • [4] S. Gao, Y. Wang, and B. Hou. The classification of Leonard triples of Racah type . Lin. Alg. Appl., 439: 1834-1861, 2013.
  • [5] V. Genest, L. Vinet, and A. Zhedanov, Superintegrability in Two Dimensions and the Racah-Wilson Algebra, Lett. Math. Phys. 104, 931-952 (2014). arXiv:1307.5539v1.
  • [6] V. Genest, L. Vinet, and A. Zhedanov, The equitable Racah algebra from three $ su(1,1)$ algebras, J. Phys. A: Math. Theor. 47 (2014), 025203. Arxiv: 1309.3540.
  • [7] V. Genest, M. E. H. Ismail, L. Vinet, and A. Zhedanov, Tridiagonalization of the hypergeometric operator and the Racah-Wilson algebra, arXiv:1506.07803.
  • [8] Ya. I. Granovskii and A. Zhedanov, Exactly solvable problems and their quadratic algebras, Preprint, DonFTI, 1989.
  • [9] Ya. A. Granovskii, I. M. Lutzenko, and A. Zhedanov, Mutual integrability, quadratic algebras, and dynamical symmetry. Ann. Phys. 217 (1992), 1-20.
  • [10] F. A. Grünbaum, L. Vinet, and A. Zhedanov, Tridiagonalization and the Heun equation, J. Math. Physics 58, 031703 (2017), arXiv:1602.04840.
  • [11] F. A. Grünbaum, L. Vinet, and A. Zhedanov, Algebraic Heun operator and band-time limiting, Comm. Math. Phys. (to appear), arXiv:1711.07862.
  • [12] W. Hahn, On linear geometric difference equations with accessory parameters, Funkcial. Ekvac. 14 (1971), 73-78.
  • [13] M. E. H. Ismail and E. Koelink. Spectral analysis of certain Schrödinger operators. SIGMA, 8: 61-79, 2012.
  • [14] M. E. H. Ismail and E. Koelink. The J-matrix method. Adv.Appl.Math., 56, 379-395, 2011.
  • [15] Roelof Koekoek, Peter A. Lesky, and René F. Swarttouw, Hypergeometric orthogonal polynomials and their 𝑞-analogues, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2010. With a foreword by Tom H. Koornwinder. MR 2656096
  • [16] A. Magnus, F. Ndayiragije, and A. Ronveaux, Heun differential equation satisfied by some classical biorthogonal rational functions (to be published); https://perso.uclouvain.be/alphonse.magnus/num3/biorthclassCanterb2017.pdf
  • [17] K. Nomura and P. Terwilliger, Linear transformations that are tridiagonal with respect to both eigenbases of a Leonard pair, Lin. Alg. Appl. 420 (2007), 198-207. arXiv:math/0605316.
  • [18] A. Ronveaux (Ed.), Heun's Differential Equations, Oxford University Press, Oxford, 1995.
  • [19] K. Takemura, On $ q$-deformations of Heun equation, Arxiv:1712.09564.
  • [20] P. Terwilliger, Two linear transformations each tridiagonal with respect to an eigenbasis of the other, Lin. Alg. Appl. 330 (2001), 149-203.
  • [21] S. Tsujimoto, L. Vinet, and A. Zhedanov, Dunkl shift operators and Bannai-Ito polynomials, Advances in Mathematics 229, (2012), 2123-2158.
  • [22] A. Turbiner, The Heun operator as a Hamiltonian, Journal of Physics A49 (2016), 26LT01. arXiv:1603.02053
  • [23] A. Turbiner, One-Dimensional Quasi-Exactly Solvable Schrödinger Equations, Physics Reports 642 (2016) 1-71. arXiv:1603.02992.
  • [24] A. S. Zhedanov, ``Hidden symmetry'' of Askey-Wilson polynomials, Theoret. and Math. Phys. 89
  • [25] A. Zhedanov, Padé interpolation table and biorthogonal rational functions, RIMS Proc. 2004.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33C45, 33C80, 39A70

Retrieve articles in all journals with MSC (2010): 33C45, 33C80, 39A70


Additional Information

Luc Vinet
Affiliation: Centre de recherches mathématiques, Université de Montréal, P.O. Box 6128, Centreville Station, Montréal, Québec, H3C 3J7 Canada

Alexei Zhedanov
Affiliation: Department of Mathematics, School of Information, Renmin University of China, Beijing 100872, People’s Republic of China

DOI: https://doi.org/10.1090/proc/14425
Received by editor(s): July 17, 2018
Received by editor(s) in revised form: October 10, 2018
Published electronically: March 7, 2019
Additional Notes: The research of the first author was funded in part by a discovery grant from the Natural Sciences and Engineering Research Council (NSERC) of Canada.
The work of the second author was supported by the National Science Foundation of China (Grant No.11771015).
Communicated by: Mourad Ismail
Article copyright: © Copyright 2019 American Mathematical Society